I,ve been on 75mg now for 7 weeks and don't feel any better.My mind & body still feel on edge everyday. I wake up in a morning feeling on edge. Have cold sweats & clammy hands. Have trouble concentrating.
You may need the dose increased. 75 is pretty low yet.
You are at the point where it should have kicked in as you put it. As Kiasmama says, you may need a dosage increase.
Don't be afraid to ask for a dosagE increase. I've had to 3 times to get where i'm at.
Effexor worked for me but at a higher dose. I agree, call your doctor.
I also agree that you probably need a dose increase... talk to your dr for all your options
Wish u the beat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2013 • 6 answers
Updated 12 Dec 2012 • 5 answers
Updated 30 Jun 2013 • 6 answers
Updated 7 Jan 2019 • 3 answers
Updated 27 Jan 2019 • 2 answers